# SDR DHLA2008745546

- Difficulty date: September 1, 2008
- Submitted: October 26, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN FRAME SHEAR TIE WITH CORROSION AT BS 950E BETWEEN S-13R AND S-14R.  REPLACED FUSELAGE FRAME SECTION AT BS 950E BETWEEN S-13R AND S-15R AND SHEAR TIE SECTION BETWEEN 13R AND 14R IAW B727 SRM 51-10-1 PARA 7A AND 51-30-1 PARA 4B.
